MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT311413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications include but are not limited to: aspirin, zoloft, digoxin, coreg, amlodapine besylate, nitroglycerine, novolyn, allopurinol, ipratropium albuterol, calcium, mucinex, symbicort, iron, satalol.
 
Event or Problem Description
On (b)(6) 2012, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprosthesis featuring c3® delivery system.The patient tolerated the procedure.On (b)(6) 2017, follow-up imaging determined an endoleak, the aneurysm diameter was reported to measure 6.8 cm.It was unable to determine if the endoleak was a proximal type i or a type ii endoleak.On (b)(6) 2018, follow-up imaging determined an endoleak persisted; the aneurysm diameter was reported to measure 7.3 cm.It was unable to determine if the endoleak was a proximal type i or a type ii endoleak.On (b)(6) 2018, the patient underwent reintervention.Three angiogram's were performed on the patient however the type and source was inconclusive.A gore® excluder® aortic extender component was placed proximally to extend coverage.Final angiography was unable to determined if the endoleak was resolved.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Date of event: corrected/additional information.
 
Additional Manufacturer Narrative
Additional information.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7777849
Report Number2017233-2018-00497
Device Sequence Number19271864
Product Code MIH
UDI-Device Identifier00733132610747
UDI-Public00733132610747
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Catalogue NumberRMT311413
Device Lot Number10161416
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date08/27/2018
08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age76 YR
Patient Weight117